# SDR AU510001891

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 232U212220B
- Condition: Faulty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR ON FLIGHT DECK AND IN UPPER DECK CABIN.  INVESTIGATION FOUND FLIGHT DECK DOOR LOCK HOT.  FURTHER INVESTIGATION FOUND THE FLIGHT DECK DOOR ELECTRIC STRIKER ASSEMBLY HAD FAILED.
